# SDR CHQA200800144

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 15872
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,314 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THE FORWARD, GALLEY, CENTER AND AFT EMERGENCY LIGHTS INOPERATIVE.  THE EMERGENCY LIGHT BATTERY PACKS WERE REPLACED FOR THE FORWARD, GALLEY, CENTER AND AFT EMERGENCY LIGHTS AND ALL FOUR OPERATED NORMALLY.  GALLEY BATTERY: P/N: RPS1-B, S/N: 16078, TSN: 3720, TSO: 3720, CENTER BATTERY: P/N: RPS1-B, S/N: 16851, TSN: 17401, TSO: 17401, AFT BATTERY: P/N: RPS1-B, S/N: 17569, TSN: 7313, TSO: 7313.  (S)
